# SDR UPS96805690

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Blkhd Lwr Cap
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED NR 3 PYLON I/B SUPPORT BULKHEAD FWD LOWER CAP HAS A 17 INCH LONG CRACK.  REPAIRED PER UPS EO DC8-57-0647.
